# SDR AALA2019123079014

- Difficulty date: December 26, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 9,686 hours, 3,852 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 2L DOOR WILL NOT OPEN FULLY. ADJUSTED L2 GUIDE ARM IAW AMM 52-13-00-820-801 AND INSTALLED NEW GUIDE ARM ROLLER PER AMM 52-13-21. SATISFACTORY OPERATION CHECK ACCOMPLISHED.
